MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); Sweating (2444)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Unable to contact the customer via telephone at call backs on (b)(6) 2017.At call back on (b)(6) 2017, the customer's condition had not improved and she reported symptoms of numbness and pressure around her head.Customer stated she was going to seek medical attention and would follow-up once released.The customer also reported medical intervention since the initial call.Customer stated that she had gone to the hospital on (b)(6) 2017.The customer's blood glucose result when at the hospital was 703 mg/dl.The hospital diagnosis had been hyperglycemia and the customer was given insulin.The customer left the hospital on (b)(6) 2017 and a new medication had been suggested by a healthcare professional - janucet.Customer reported that the truemetrix air meter was still reading hi.At call back on (b)(6) 2017, the customer's condition had improved and she did not currently have any diabetic symptoms.Customer stated that she did not seek any medical attention since the last call.There were no additional blood tests performed with the truemetrix air meter.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Nurse is calling on behalf of the customer.The customer is concerned with test results from results obtained of hi.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported feeling sweaty and dizzy; customer was going to seek medical attention.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 05/14/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.Customer called in states the meter is reading hi.Customer states the need for medical attention at the time of call and is having signs and symptoms of hyperglycemia at the time of call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7154608
Report Number1000113657-2017-02125
Device Sequence Number11081321
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/14/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1